# SDR CA081027003

- Difficulty date: October 25, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 12,524 hours, 5,113 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Stiff
- Location: Fcu Throttle
- Part time: 2,888 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) UPON APPROACH, THE LT ENG PWR LEVER WAS RETARDED WITH NO EFFECT ON ENG. THE ENG REMAINED AT 91 PERCENT NG. THE APPROACH WAS ABORTED AND THE ACFT DIVERTED. ON ARRIVAL, AN EMERGENCY WAS DECLARED AND THE LT WAS SHUTDOWN IN ORDER TO CARRY OUT THE LANDING. MX INVESTIGATION DETERMINED THE INPUT SHAFT ON THE FCU WAS VERY STIFF, THE FCU WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
